Aa
A
A
Close
445838 tn?1205790177
Lortab withdrawals
I had 3 oral surgeries and have been taking 10-12 lortab 7.5's a day for 2 months.My last dose was Saturday night at 10pm.It is now Monday and my legs hurt so bad.I could not sleep last night because my legs hurt and I could not stop moving them.What is going on with my body?My whole body is beginning to ache,I have diaharrea and just want to sleep but can't.I took Tylenol Pm last night but I am wondering if that is just making all of this worse.Can someone tell me what's going on with me?Help Please
Cancel
13 Answers
Page 1 of 1
Avatar universal
You are having withdrawals. They should pass for the most part soon. Your body is wanting more of the pills. Hang in there. Take immodium for the runs and tylenol pm is fine to take. You may try melatonin for sleep. I have heard it works wonders.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Everything you are describing are normal withdrawls.  You may have only been on them for 2 months, but if there wasn't any break to this habit, you are having withdrawals and unfortunately your body needs to go through this to kick the habit.  It hurts and it sucks but it does get better.  Take it one day at a time and lots of love.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Yep, fun fun w/ds. Take warm baths, eccederin & ibuprofen for aches, immodium for diahrrea, sleep aids at night (I took flexeril), everyone says exercise (just a little walk) can really help. Drink plenty of fluids like gatorade, the worst of the pains should be over in a few days, at least they were for me. Hang in there, it'll get better soon, and keep posting for anything and everything, it helps. Much luv!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
445838 tn?1205790177
Seriously withdrawals????????How long will my legs and body feel like this?????Is it going to get worse?????What else is going to happen to me???????I have never been addicted to anything before in my life.I am terrified!I have 2 small children I have to take care of.....
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I'm in 3-4 day of WDS from norco. I tapered so that may have helped, found this site and it really helps. Great advice here, try benedryl for sleep and RLS. I,ve been scolded here for mentioning it but Mary Jane is  a life savior. MHO. Hang in there you can do it.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Yes it is withdrawls!  The worst will last for 3-4 days and then get better from there.  I know how hard it is I have to work and take care of a 9 month old.  It does get better the restlessness is the worst but keep yourself busy and definately take lots of hot baths.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
390416 tn?1275188687
If you feel too bad  to work..call in sick ...the wd symptoms are the same as the flu..

btw..welcome to the forum...this is a great place to get support....
keep posting!!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
First of all let's make something very clear ok.....  After only 2 months of use for a legitimate "pain problem" you are probably NOT ADDICTED but rather.... DEPENDENT.  There is a big difference.  Dependency just means that you've been taking a substance that your body has gotten used to and in your case its Lortabs.  In my case it was Oxycodone...  

What you want to avoid is the ADDICTION part of it.  That is the reason most of us are here.  There are some dependent people on the forum but the majority of us either are or have been addicts.  Certainly not on purpose.... These pain pills really have a way of getting you hooked if you let them.  2 months is not a long time but 75-90mg's is certainly enough to get you good and dependent.  

As everyone else mentioned....  it will pass and you'll be yourself in a few short days.  If this is day 3 believe it or not it will probably be the worst day for you.  Tomorrow will not be pleasant either but your almost on the downhill of this mess.....  :)

By the way....  your leg issues are what is known as RLS... you will see that abbreviation a lot around here.  It stands for "restless leg syndrome" and is a VERY common withdrawl symptom.  People suffer from it even without being in withdrawl.  Fortunately for me I've never experienced that one.  For a little relief try eating lots of bananas or by taking potassium supplements. From what I've heard it helps a little.....

Trout
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
No one ever said she was Addicted!  Well maybe she did though.  Sorry, but the truth is that she is still dealing with withdrawals.  At least she probably won't have it as bad as the rest of us though.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
445838 tn?1205790177
Addicted or Dependent I still feel like I am going to crawl out of my own skin.I know that my problem is mild compared to what a lot of you are going through.I can't even imagine the hardships.But I would still appreciate some help in getting through this.I have 60 pills left and all I can think about is running over and taking a couple just to make my legs and body stop hurting!How long will the RLS last?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Hi Lasagna, and welcome :)
If you have stopped taking the pills and you STILL have 60 left, then I'm thinking you are not addicted (yet). If you are not having pain from the surgery and are already going through withdrawal, I'd STRONGLY suggest NOT taking any more of those pills. I became totally addicted for almost 2 years from taking 10 mg lortabs and 7.5 percocets for pain. Its very insidious and can grab you before you know it. BRAVO for stopping them early and saving yourself and your family MUCH heartache. As it is now, you will have flu like symptoms for about a week, then you should be ok.
I see you have gotten lots of good advice on the physical w/d symptoms. hang in there and keep visiting us and posting, we are a crazy bunch, but a good bunch and we have all had hardships from drugs of many kinds. There are many people here who will talk you through what you are experiencing. It made me feel good to see someone who could put down 60 pills and go cold turkey.  YAY for you :)
Peace.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
everyone has given you great advice....You may have been taking for a short time but 10 is alot a day for that amount of time...For me RLS was the worst symtom...
Hot baths is all i can say..
do u have someone to help with your kids?
the good thing is that you are almost there, the worst days for me was 3 -5 then after that things got alot better...
please hang in there....
we are here for you
r2r
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
401095 tn?1351395370
My son was on lortab for 3 weeks after a surgery and said he felt mild withdrawal from it...he worked at a methadone clinic and is scared to death of narcotics...I was at around your level of usage and my WDs lasted 4 days...the runs lasted 10 days...If you were taking 10-12 a day/even tho they were 7.5s/you were taking more than prescribed I would guess...and that is borderline beginnings of abuse.....I would flush the rest and get it over with...you are not in too deep...i had been taking them for 3 years....exercise helps alot..I walked everyday on the treadmill and never had RLS...I also never had any problem with sleep in fact i slept too much during that time..I used ambien in small doses to sleep...u r lucky to catch this so soon...keep posting
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
Avatar m tn
Blank
gnarly_1
phoenix, AZ
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
406584 tn?1399591666
Blank
10356
4522800 tn?1459192030
Blank
VICourageous
ID
3197167 tn?1348972206
Blank
clean_in_ks
KS
Avatar f tn
Blank
jifmoc
los angeles, CA